It is currently Mon Aug 21, 2017 10:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 13 posts ] 
Author Message
PostPosted: Wed Jun 27, 2012 3:21 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 19, 2012 7:01 pm
Posts: 7
I have been lowering my dose aggressively lately & have come to my wits end with peeing every 5 minutes. I'm okay during the day normally but at night I don't get much sleep bc I'm up urinating all night. I was at 8mg's a couple months ago & now I'm comfortably at 1.5mgs. I want to know if other people have this issue. I found an answer on another blog that mentioned κ-Opioid receptor ligands that are known for their characteristic diuretic effects, due to their negative regulation of antidiuretic hormone & that's what makes Sub users pee a lot during withdrawals. Does any one know anything about this? Thanks!
Brittany


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 27, 2012 7:50 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Brittany,

I've never heard of urination problems being a "normal" part of opiate withdrawals. What you are experiencing is NOT normal and in my opinion you should be seen by your doctor (or even a urologist) to rule out any problems. It could be as simple as a bladder infection or something like overactive bladder or something more serious. But I would suggest that you don't assume it's part of the withdrawal process and at least rule out that it's something medical. Just to be safe.

Good luck and I hope you get some normal sleep soon! Also, continued luck with your taper. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 28, 2012 2:32 am 
Offline
Average Poster
Average Poster

Joined: Tue Jun 19, 2012 7:01 pm
Posts: 7
Thanks for the reply. I was hoping it wasn't true. I guess I'm going to the urologist now! So strange it only happens at night! Thanks again!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jul 05, 2012 5:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hi there! I totally agree with hatmaker that you should go get checked..... However, I went through the exact same thing EVERY time I was in withdrawal. I would be completely fine all day, and then up all night peeing. And it wasn't alot. It was just that the urge was something I couldn't ignore. My doc told me that when you are on opiates, your bodies ability to "relieve" itself, gets all out of whack. On top of that, opiates sort of kill the feeling when you have to go. So, when you are ridding your body of these opiates, the urge to go is stronger and more frequent.

That's my 2 cents worth, I feel for ya!!!I hope this gets better soon and you are able to get some sleep!

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 05, 2012 4:47 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I've had this problem too you are not alone. Search the forum there are a few threads all about other sub users dealing with this. By far the worst side effect I dealt with next to having no emotions was this. I ended up not sleeping for five days straight because f this was in the ER four separate times in two weeks. Had every test done known to man kind even a cystoscopy which is when they stick a camera through your urethra worst pain I've ever felt. All to find out every test was negative and I was perfectly healthy in that area. I was on no other medications which left suboxone. Can I prove it was suboxone no but myself my family and three DRs all believed that's what caused this. And since stopping suboxone I've had no flare ups whatsoever. Like I said search the forum you are not alone. Try searching Frequent Urination in capitals.

_________________
Yes these drugs saved our life's. But does that mean we have to give the rest of our life to these drugs?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 06, 2012 4:34 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Bboy, we're talking about it only happening when lowering the dose or in withdrawals, not as a regular side effect that would normally got DOWN with a dosage reduction. There's a difference. At least that's what I understood, which is why I said I'd never heard of it happening in such cases. Perhaps I misunderstood?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Fri Jul 06, 2012 3:16 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Sat Jun 23, 2012 9:11 am
Posts: 39
I have not noticed any increase in urination trips but I'm currently not tapering, however i have experienced since about week 2 (im on week 15) an urinary constitpation being male it could be an enlatged prostrate but was wondering if anyone else has had this as a side effect before i go have the dreaded "exam" ?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 06, 2012 9:37 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
Dicespin....I am on my 11th day of subs and I have experienced the same thing. I seem to get flare ups through out the day when I will urinate maybe 6-7 times in an hour and then it will pass I will be normal again. Also, when I do urinate it is difficult to keep the flow and many times through out the day I get a tingling feeling in my penis like maybe I have to go to the bathroom but then I don't. Uhg! At night I normally maybe urinate once through the night or maybe not at all and ever since being on the subs I probably go on average atleast 3 times.

I hate it too.

:(


Top
 Profile  
 
 Post subject: Now I'm just confused
PostPosted: Sat Jul 07, 2012 6:34 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Ok, at first I thought we were talking about frequent urination during withdrawals, but now it seems like everyone is posting about frequent urination being a SIDE EFFECT of suboxone. Can someone clarify for me??? The only time I"ve had this problem was during withdrawals, and when I first started taking suboxone. After the first two weeks, the side effect went away. Sorry if I misunderstood your post Brittany, I thought you were asking about withdrawals.

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
   
 Post subject:
PostPosted: Sat Jul 07, 2012 7:56 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I thought we were talking about it happening only during withdrawals, too, kelly. The topic changed a bit to it being a regular side effect. So we're both confused. Some people just don't read very carefully I guess.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 8:03 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
hatmaker510 wrote:
Some people just don't read very carefully I guess.


Simple mistake....sorry


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 9:50 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Sat Jun 23, 2012 9:11 am
Posts: 39
I believe it was my inexperience that got us all off topic.I should have started a new thread for a new symptom, I apologize. @ Britt, i hope your symptom fades and you start feeling better real soon.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 10:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I actually wasn't referring to either of you and there's no need to apologize. I should apologize if I came off a bit snappish.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 13 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group